Conformally Euclidean generalized Riemannian spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1965), pp. 23-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_6_a2,
author = {S. M. Bakhrakh},
title = {Conformally {Euclidean} generalized {Riemannian} spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {23--26},
year = {1965},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_6_a2/}
}
S. M. Bakhrakh. Conformally Euclidean generalized Riemannian spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1965), pp. 23-26. http://geodesic.mathdoc.fr/item/IVM_1965_6_a2/